×

zbMATH — the first resource for mathematics

Smoothness and derivatives of analytic functions in \(H^ p(B^ n)\) spaces. (English. Russian original) Zbl 0664.32002
Mosc. Univ. Math. Bull. 43, No. 4, 12-15 (1988); translation from Vestn. Mosk. Univ., Ser. I 1988, No. 4, 13-16 (1988).
See the review in Zbl 0649.32004.
MSC:
32A35 \(H^p\)-spaces, Nevanlinna spaces of functions in several complex variables
32A40 Boundary behavior of holomorphic functions of several complex variables
41A17 Inequalities in approximation (Bernstein, Jackson, Nikol’skiń≠-type inequalities)
PDF BibTeX XML Cite